# SDR SWIA201440502

- Difficulty date: December 1, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER VISOR PANEL 326BL,  LT LOWER.  CONTOURED THE VISOR PANEL IAW REO.
